# SDR DL72S021479

- Difficulty date: December 29, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N544DA
- Make and model: Boeing 727232
- Aircraft serial: 22493
- Aircraft time: 62,405 hours, 46,050 cycles
- Engine: Pwa JT8D15A
- Engine time: 57,980 hours, 41,314 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D15AHK
- Part serial: 700011
- Condition: Malfunctioned
- Location: Nr 3
- Part time: 57,980 hours, 41,314 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE EGT LIMITED IN CLIMB POWER, EGT 590-595 AT 20 TAT CLIMB THRUST (ON T/O USING ALT 40 TAT CLIMB NR 3 EGT 610).  AT 20 TAT CLIMB EPR = 1.88 HAD TO PULL NR 3 THROTTLE BACK TO 1.76 EPR TO KEEP EGT AT / BELOW 580.  REPLACED NR 3 ENGINE PER 4T203AD.
